Is it possible to be allergic to Juviderm? Or can adverse side effects be from improper application
Doctor Answers 5
Juvederm and allergies
I usually work in with an Allergist if an adverse reaction to Juvederm/ fillers is suspected. Test spots on your arm can help.
In context of the level at which filler was placed, yes, if it is too superficial, and if one is using the wrong product, it can be lumpy and 'show' through the skin. Seeing an experienced injector is important.
All the best
Dr Davin Lim
Laser and aesthetic dermatologist
You might also like...
Juvederm and Possible Reaction
I would advise you to return to your treating physician for examination to see what if any reaction you are experiencing and how to best treat you. Please keep us posted. Best, Dr. Green
The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.